Gwenael Richomme - On morphisms preserving infinite Lyndon words

dmtcs:411 - Discrete Mathematics & Theoretical Computer Science, January 1, 2007, Vol. 9 no. 2 - https://doi.org/10.46298/dmtcs.411
On morphisms preserving infinite Lyndon words

Authors: Gwenael Richomme

    In a previous paper, we characterized free monoid morphisms preserving finite Lyndon words. In particular, we proved that such a morphism preserves the order on finite words. Here we study morphisms preserving infinite Lyndon words and morphisms preserving the order on infinite words. We characterize them and show relations with morphisms preserving Lyndon words or the order on finite words. We also briefly study morphisms preserving border-free words and those preserving the radix order.


    Volume: Vol. 9 no. 2
    Published on: January 1, 2007
    Imported on: March 26, 2015
    Keywords: Combinatorics on words,morphisms,Lyndon words,infinite words,lexicographic order,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Share

    Consultation statistics

    This page has been seen 143 times.
    This article's PDF has been downloaded 174 times.